# SDR AALA202508010241

- Difficulty date: July 30, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N735AT
- Make and model: Boeing 777323ER
- Aircraft serial: 32439
- Aircraft time: 39,547 hours, 4,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: ** FLIGHT CREW REST (OFCR) DEEP CYCLE TEST FAIL. MAINTENANCE REPLACED OFCR BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06, REV 249, 16 JUL 2025.
